# SDR FOTR2022202146

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Punctured
- Location: Zone 400
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN NR 1 ENGINE NOSE COWL AT APPROX 9 O`CLOCK POSITION LOOKING AFT.  CUTOUT DAMAGE FROM NR 1 ENGINE COWLING DIM. 5" X 2" IAW SRM 54-30-2 FIG 2.  FABRICATED 2 EA STRAPS 5.3" X 1.3" AND 2 EA 3.4" X 1.3" FROM 2024T3 .071 PO 90010564.  FABRICATED FILLER FROM 224T3 .063 5" X " PO 90011114 IAW SRM 54-30-3, FIG 2.  INSTALLED REPAIR PARTS IAW SRM 54-30-3, FIG 2 AND 51-30-2.
